# SDR SWAA075366

- Difficulty date: October 27, 2007
- Submitted: October 29, 2007
- Operation: Air carrier
- Aircraft: N608SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27928
- Aircraft time: 41,550 hours, 34,959 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C30462
- Condition: Delaminated
- Location: Lt Wing Foreflap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BRDG CHECK, FOUND LT WING OUTBOARD FOREFLAP DELAMINATED AT INBOARD END.  REPAIRED FLAP PER SRM.
